SciELO - Scientific Electronic Library Online

 
vol.39 número1Some ideal convergent multiplier sequence spaces using de la Vallee Poussin mean and Zweier operatorWeak convergence and weak compactness in the space of integrable functions with respect to a vector measure índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

GHALI, Rachid El; ALMAHALEBI, Muaadh  y  KABBAJ, Samir. General solution and hyperstability results for a cubic radical functional equation related to quadratic mapping. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.1, pp.107-122. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2020-01-0007.

The aim of this paper is to introduce and solve the following radical cubic functional equation

Also, we investigate some stability results for the considered equation in Banach spaces.

Palabras clave : Stability; Hyperstability; Radical functional equations.

        · texto en Inglés     · Inglés ( pdf )